Contents of CMUC 2015 (1)


Michal Johanis
A remark on the approximation theorems of Whitney and Carleman-Scheinberg
Comment.Math.Univ.Carolin. 56,1 (2015) 1-6 Abstract

Mohamed Ali Mourou
Hardy and Cowling-Price theorems for a~Cherednik type operator on the real line
Comment.Math.Univ.Carolin. 56,1 (2015) 7-22 Abstract

Imene Soulahia, Abdelouaheb Ardjouni, Ahcene Djoudi
Existence of nonnegative periodic solutions in neutral integro-differential equations with functional delay
Comment.Math.Univ.Carolin. 56,1 (2015) 23-44 Abstract

Piotr Zakrzewski
A characterization of the meager ideal
Comment.Math.Univ.Carolin. 56,1 (2015) 45-50 Abstract

Sergiy Kozerenko
On graphs with maximum size in their switching classes
Comment.Math.Univ.Carolin. 56,1 (2015) 51-61 Abstract

F. Azarpanah, M. Paimann, A. R. Salehi
Connectedness of some rings of quotients of C(X) with the m-topology
Comment.Math.Univ.Carolin. 56,1 (2015) 63-76 Abstract

Horst Herrlich, Kyriakos Keremedis
On the metric reflection of a pseudometric space in ZF
Comment.Math.Univ.Carolin. 56,1 (2015) 77-88 Abstract

Yasushi Hirata
The sup = max problem for the extent and the Lindel\"of degree of generalized metric spaces, II
Comment.Math.Univ.Carolin. 56,1 (2015) 89-103 Abstract

Hisao Kato
On isometrical extension properties of function spaces
Comment.Math.Univ.Carolin. 56,1 (2015) 105-115 Abstract

Kevin Selker
Ideal independence, free sequences, and the ultrafilter number
Comment.Math.Univ.Carolin. 56,1 (2015) 117-124 Abstract

Teruyuki Yorioka
Todorcevic orderings as examples of ccc forcings without adding random reals
Comment.Math.Univ.Carolin. 56,1 (2015) 125-132 Abstract